MathSciNet Relay Station
MathSciNet bibliographic data
MR605060 35J60 (35B65)
Lions, P.-L. Isolated singularities in semilinear problems. J. Differential Equations 38 (1980), no. 3, 441–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement